# SDR WWMA9700052

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE LANDING  GEAR WOULD NOT RETRACT.  THE DOWN AND LOCKED LIGHTS AND THE HANDLE INTRANSIT LIGHT REMAINED ILLUMINATED.  THE HYDRAULIC PUMP RAN CONTINOUSLY.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL VALVE AND PERFORMED LANDING GEAR SWINGS.
